MathSciNet Relay Station
MathSciNet bibliographic data
MR1906872 (2003f:13017) 13D45 (14B15)
Brodmann, M.; Hellus, M. Cohomological patterns of coherent sheaves over projective schemes. J. Pure Appl. Algebra 172 (2002), no. 2-3, 165–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement